标题:Stochastic monotonicity and order-preservation for a type of nonlinear semigroups
作者:Zhang, N.;Jia, G.
作者机构:[Zhang, N] School of Mathematics, Shandong University, Jinan 250100, China;[ Jia, G] Qilu Securities Institute for Financial Studies, Shandong Univers 更多
通讯作者:Zhang, N
通讯作者地址:[Zhang, N]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:Statistics & Probability Letters
出版年:2013
卷:83
期:1
页码:422-429
DOI:10.1016/j.spl.2012.10.002
关键词:FBSDE;Monotonicity;Nonlinear semigroup;Order-preservation
摘要:In this paper, we construct a family of nonlinear operators by decoupled FBSDEs and prove that it forms a nonlinear semigroup under a binary operation. Moreover, we obtain the equivalent conditions of the monotonicity and order-preservation of semigroups.
收录类别:SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84869001471&doi=10.1016%2fj.spl.2012.10.002&partnerID=40&md5=17a840aaeb2838f50545c02a8f344ea6
TOP